# SDR 01FDEA00146

- Difficulty date: February 20, 2001
- Submitted: February 23, 2001
- Operation: Air carrier
- Aircraft: N483FE
- Make and model: Boeing 727227
- Aircraft serial: 21465
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Dirty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN PUTTING GEAR HANDLE IN OFF AFT T/O RED DOOR LIGHT AND RG DOOR LIGHT ILLUM.  REPOSITIONED HANDLE TO UP AND LIGHTS WENT OUT.  *S/D*  FOUND SWITCH AND CANNON PLUG DIRTY.  CLEANED, OPS CK OK.
